# SDR FDEA201005011520

- Difficulty date: May 1, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6517510317
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE - INSIDE RT TORQUE BOX, AFT SIDE OF STA 1263 AT AFT AIR STAIR ACTUATOR SUPPORT ASSY.  REMOVED SUPPORT ANGLE FROM RT SIDE OF TORQUE BOX, AFT SIDE OF STA 1263 IAW SRM, REV 102, 51-30-2. LOCATED, DRILLED, DEBURRED AND CUT TO LENGTH EXTRUSION AND10136-3005, 7075-T6511, 9.5" LONG IAW SRM 51-30-5. INSTALLED SUPPORT ANGLE IAW SRM 51-30-2, 51-40-2, FIG 1.
